Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Red spot on eye, no pain or irritation, appears bright red in the afternoon. Causes?

Hello, I have a red spot on the white area of my left eye. It appears to be a raised red spot. I have no other symptoms, no pain or irritation, no impact on my sight and I don t really notice it until I look in the mirror or someone else points it out. Nonetheless, I am concerned it may be something more serious as this has been with me now for just over two weeks. It has not grown much, but appears to get redder in colour throughout the day. In the morning it is a pale red, but in the afternoon it appears to be a bright blood red. Any ideas?
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

The red spots you are having seems more to be a micro-capillary hemorrhage which often results due to hypertension but may be of different causes. it is recommended to visit ophthalmologist as you may need fundoscopy

Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor